# SDR QXEA2011011800037

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT INBD SEAT TRACK NR11 HAS AREAS OF CORROSION FROM STA X7.00 X 10.50.  REMOVED CORROSION FROM TRACK IAW MFG RD 8/4-53-884.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED NR11 SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01. MATCH DRILLED NEW SEAT TRACK NR11 IAW SRM 51-40-07.  INSTALLED NEW NR11 SEAT TRACK IAW SRM 51-42-05 AND 51-41-05, 51-40-15.
